# SDR AALA20140528011

- Difficulty date: May 24, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 62,683 hours, 7,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON RT FIRST CLASS GALLEY DAMAGED.  REPLACED LAMP FOR EMERGENCY LIGHT ON RT FIRST CLASS GALLEY.  OPERATIONS CHECKED NORMAL.
